Happy Valentine's Day

Happy Valentine's Day to YOU!  This is turning into one of the worst reactions I've had from an adhesive.  I tried to get in to see a doctor yesterday but all the clinics were overbooked already.  My toe is twice the size it normally is and is throbbing, pins and needles, and itchy....and I can see the blood pump in and out of the toe...so weird. I don't feel like it's justified to go through the ER for this (unless it gets even more swollen) so my best bet is to just try to wait it out until tomorrow and see if I can get in with someone at my regular clinic.  Definitely going to be making some phone calls to the Podiatrist to make them aware of the reaction and hoping to even get 5 minutes to show someone at my regular clinic to see what they have to say and to give me a little reassurance that I'm doing what I'm suppose to.  Otherwise doing okay though.  A little groggy.  Probably from the benedryl...it doesn't seem to help me sleep any more but it does a good job of making me feel sleepy the next day.  Last night had probablems again with Restless Legs and Arms....I wonder if that's any how related to stopping the Oxazepam/Ativan...I noticed when I took those regularly that I didn't have issues with the Restless Legs/Arms much at all...but now that I have stopped them...it's back in full force.  I did end up taking some Ativan last night to help me sleep and try to help ease the restlessness.     Well, I'm having a hard time focusing and so I'm gonna get away from this computer for a bit. 

Replies

keepingon
keepingon

You know that sounds like Gout to me. The way you are describing it is a classic Gout reaction. Check with Beautiful Dreamer she has some experience with Gout following treatments from other things.
keepingon
keepingon

You might want to check out Gout on Wikipedia....Just a thought.